# SDR ASAA2020101233348

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,051 hours, 7,890 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141982
- Condition: Inoperative
- Location: Rt Ram Air
- Part time: 25,065 hours, 7,893 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED DURING RECALL ON AFTER START.  EXTINGUISHES WHEN PUSHING MASTER CAUTION RESET.  GROUNDED-YES.  REMOVED AND REPLACED RAM AIR EXIT ACTUATOR ON RT PACK.  OPERATIONS CHECK GOOD, REF B737-900 AMM 21-51-27.   PERFORMED BITE TEST, TEST PASSED, REF B737-900 AMM 21-61-00.
